Acta Mathematica Hungarica

Description: 

Acta Mathematica Hungarica

http://www.springerlink.com/content/102836/

Publisher: Kluwer

Acta Mathematica Hungarica (formerly Acta Mathematica Academiae Scientiarum
Hungaricae) was founded in 1950 by the Hungarian Academy of Sciences. It is
now established as an international journal of repute.

The journal publishes mainly pure mathematics, but occasionally papers of a
more applied nature are accepted providing they have a non-trivial
mathematical content.

Submissions are strictly refereed and only papers of the highest quality are
accepted for publication. Preference is given to papers which demonstrate
mathematical novelty. The majority of papers accepted are in English.
Acta Mathematica Hungarica welcomes submissions dealing with all areas of
mathematics, and in particular, from those whose work is related to the
advances being made by Hungarian mathematicians.

ISSN: 0236-5294

Acta Mathematica Hungarica
P.O. Box 127
1364 BUDAPEST
Hungary

Email: szabados@renyi.hu

or

Realtanoda u. 13-15
1053 Budapest
Hungary

Content available by subscription.

Current Issue: 2004, Volume 103, Issue 4

Date: 9 July 2004

Publisher: 
Original posting date: 
Friday, July 9, 2004
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607